# SDR COMA0260599

- Difficulty date: October 19, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N821CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7420
- Aircraft time: 4,813 hours, 4,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Cable
- Part number: 6464
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5576 EMERGENCY LIGHTS INOP AT ROWS 6,7, AND 8REPLACED CABLE ASSY AT ROWS 6 THRU 8.
